# SDR SWIA2021080960116

- Difficulty date: April 23, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,159 hours, 33,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501252
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER AND LOWER OBLIQUE ANGLES FS 621.00 TO FS 625.00 RBL 45.0 STR 14 AND 15 ARE CRACKED.     (C-CHECK RO 8/5/2021)    REMOVED AND REPLACED  R/H UPPER  ANGLE FS 621.00 TO 625.00 RBL 45.0 STR 14  IAW REO 601R-53-61-422 REV NC DATE 2001-08-23 & SKY CARD 51-900-1003- SKY NO WEIGHT CHANGE, FROM 337 IS ATTACHED & REMOVED AND REPLACED   R/H LOWER  ANGLE FS 621.00 TO 625.00 RBL 45.0 STR 15 IAW CRJ 200 SRM 51-42-06 AND SRM 51-42-20
